# SDR 96ZZZM686

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THR NR 1 'A' SYSTEM HYDRAULIC PRESSURE FLUCTUATED AND THE LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY.  'A' SYSTEM HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  COMPLETED LOSS OF HYDRAULIC CHECK LIST NORMAL LANDING COMPLETED AT IND.  FOUND O-RING LEAKING AT ELEVATOR FEEL COMPUTER FILTER ASSY.  REMOVED AND REPLACED O-RING.  LEAK AND ELEVATOR OPS CHECKS NORMAL PER MM 27-30-91.  (M)
